U.S. doctors online nowAsk doctors free
A 20-year-old female asked:

i accidentally used 40% urea cream on my face and it left a bright red patch of stinging and burning skin. how can i lessen these side effects asap?

1 doctor answer1 doctor weighed in
Dr. Ellen Turner
Dermatology 20 years experience
Cleanse immediately.: If you have not already cleansed with a gentle cleanser such as cetaphil and rinsed several times with water, please do so now. Next, place some over the counter Cortaid (hydrocortisone) on the site. Lastly, get a great sunscreen that has physical blockers such as zinc oxide or titanium dioxide. It is important that an inflamed area on the face not get sun exposure to worsen the discoloration!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.